English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Group actions on spheres with rank one isotropy

MPS-Authors
/persons/resource/persons235400

Hambleton,  Ian
Max Planck Institute for Mathematics, Max Planck Society;

Yalcin,  Ergün
Max Planck Society;

External Resource
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Hambleton, I., & Yalcin, E. (2016). Group actions on spheres with rank one isotropy. Transactions of the American Mathematical Society, 368(8), 5951-5977. doi:10.1090/tran/6567.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0D08-6
Abstract
There is no abstract available